Mildly fuzzy normal spaces and some functions

K. Balasubramaniyan, S. Sriram, O. Ravi

Abstract


In this paper, Mildly fuzzy normal spaces and some new fuzzy topological functions are introduced. Characterizations and properties of such new notions are studied. Some preservation theorems for mildly fuzzy normal spaces are obtained.

Full Text: PDF

How to Cite this Article:

K. Balasubramaniyan, S. Sriram, O. Ravi, Mildly fuzzy normal spaces and some functions, Journal of Mathematical and Computational Science, Vol 3, No 4 (2013), 1094-1107

Copyright © 2013 K. Balasubramaniyan, S. Sriram, O. Ravi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS